| Model Number |
305U219 |
| Medical Device Problem Codes |
Gradient Increase (1270); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 6 years and 5 months post implant of this 19mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as elevated gradient.No intervention or adverse patient effects were reported.Additional information was received which stated that 1 year and 6 months later, the patient is being evaluated again for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.No intervention or adverse patient effects were reported.
Event or Problem Description
Medtronic received additional information which stated that the reason for evaluation was aortic stenosis (as).No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There is no evidence to suggest the device malfunctioned.B5: updated h6: updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.